# SDR CALA2024070800163

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 123,386 hours, 18,974 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitor
- Part number: 367027020
- Part serial: 228M
- Condition: Faulty
- Location: Hyd Reservoir
- Part time: 769,462 hours, 714,173 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL GOT R HYD QTY EICAS. RT HYD QTY INDICATED .4 0. REJECTED T/O CHECKED AND APPROVED FOR DEFERRAL I.A.W. B763MEL 2933E. M PROCEDURE CARRIED OUT AND PLACARD INSTALLED. TOMC APPROVED REF MEL 2933E DEFERRAL 2933E APPROVED. PLACARD INSTALLED *DM* RECOMMEND FIM 29-11 FAULT TREE 817 FOR INITIAL T/S REF AIPC 29-33-01-01 ITEM 8 ADDING RSVR PRESS MONITOR M&E 76-2932-9-0002 AND TRANSMITTER M&E 99-2936-9-9002 IN CASE NEEDED. FOLLOWING FIM 29-11 F/T 817, REMOVED AND REPLACED HYDRAULIC FLUID QTY MONITOR UNIT IAW AMM 29-33-01-404-005. HYD QTY ON EICAS READS NORMAL AND MATCHES HYD QTY ON RESERVOIR. MEL CLOSED AND PLACARD REMOVED.
